File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stability for uncertain discrete singular systems with state delay

TitleRobust stability for uncertain discrete singular systems with state delay
Authors
KeywordsD-Stability
Discrete Singular Systems
Parametric Uncertainty
Robust Stability
State Delay
Issue Date2003
Citation
Asian Journal Of Control, 2003, v. 5 n. 3, p. 399-405 How to Cite?
AbstractA computationally simple stability condition for discrete singular systems with state delay is presented in this paper. Based on this, a robust stability result for such systems with structured parametric uncertainties is given. This condition ensures that, for all admissible uncertainties, the system under consideration is regular, causal and stable. Then D-stability results for discrete singular delay systems are obtained. All the proposed conditions are easy to test.
Persistent Identifierhttp://hdl.handle.net/10722/156740
ISSN
2015 Impact Factor: 1.407
2015 SCImago Journal Rankings: 0.862
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:46Z-
dc.date.available2012-08-08T08:43:46Z-
dc.date.issued2003en_US
dc.identifier.citationAsian Journal Of Control, 2003, v. 5 n. 3, p. 399-405en_US
dc.identifier.issn1561-8625en_US
dc.identifier.urihttp://hdl.handle.net/10722/156740-
dc.description.abstractA computationally simple stability condition for discrete singular systems with state delay is presented in this paper. Based on this, a robust stability result for such systems with structured parametric uncertainties is given. This condition ensures that, for all admissible uncertainties, the system under consideration is regular, causal and stable. Then D-stability results for discrete singular delay systems are obtained. All the proposed conditions are easy to test.en_US
dc.languageengen_US
dc.relation.ispartofAsian Journal of Controlen_US
dc.subjectD-Stabilityen_US
dc.subjectDiscrete Singular Systemsen_US
dc.subjectParametric Uncertaintyen_US
dc.subjectRobust Stabilityen_US
dc.subjectState Delayen_US
dc.titleRobust stability for uncertain discrete singular systems with state delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-1442278774en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-1442278774&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume5en_US
dc.identifier.issue3en_US
dc.identifier.spage399en_US
dc.identifier.epage405en_US
dc.publisher.placeJapanen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats